# SDR AALA202407011765

- Difficulty date: May 31, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 27,228 hours, 3,951 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2A AISLE FLOOR PANEL VERY SOFT IN THE CENTER. **SUPPLEMENTAL FOR SDR AALA202406031765.** (CLOSED) FLOORBOAR REPAIRED PER EA 354970A.
